# SDR 7C7A2022113000031

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 63,228 hours, 74,123 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205
- Part serial: 447
- Condition: Inoperative
- Location: Mlg
- Part time: 63,228 hours, 74,123 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO EXTEND,  HAD TO EXTEND MANUALLY. CREW DECLARED AN EMERGENCY. REPLACED LANDING GEAR SELECTOR VALVE.
